| Model Number |
CNWTT0 |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/26/2024
Type of Reportable Event
Malfunction
Event or Problem Description
A non-healthcare professional reported during an intra ocular lens (iol) implantation procedure, lens came scratched during implantation additional information has been requested.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).